Why Am I So Fatigued?
- Asked by plasticsurgeryalabama
- 8 months ago
I had lipo of my abdomen, thighs, and back 4 weeks ago. I was under General Anestia, and I was bruised from head to toe, now I have no bruises and stopped wearing my CG because it made me hurt worse. My swelling is 85 percent gone, but now I get so fatigued about half way through the day. When I walk or exercise, I am so slow. IS this normal or is it all in my head, perhaps Im slow because I think I should be?
Fatigue 4 weeks after liposuction?
It sounds like you had a pretty significant operation. I would strongly recommend a quick check up with your primary care physician to make sure your blood count and electrolytes are in order. If that all checks out, what you are experiencing can be normal. Patience and slowly increasing your activity on a daily basis should get you back to normal. Hang in there!
Jennifer Harrington MD
Why Am I So Fatigued?
I think it is best that you see your surgeon or primary physician. Occasionally the amount of blood loss during an extensive lipo procedure is more than might be expected, and the large amount of bruising suggests that possibility. A check of your blood count may give an explanation for your symptoms.
Otherwise some other evaluation might be needed. But a month you should be feeling quite normal. All the best.
Fatigue after liposuction for a week or so is common.
From the description it sounds as though there was significant physiologic insult from the operation. You should feel better by now. Check in with your surgeon. You might need some blood work done to make sure your metabolically stable.
Web reference: http://www.zubowicz.com/subpag.php?ID=20
Recent Liposuction Reviews
Fatigue after Liposuction
Thank you for your question about fatigue after your liposuction.
- Your bruising suggests loss of blood after liposuction,
- You are probably anemic,
- Have your surgeon or PCP check your hemoglobin and hematocrit.
- You probably need to take iron supplements.
- Other common causes of fatigue after surgery - hypothyroidism, drug reactions, depression, to name a few. But anemia is most likely.
- Hope this helps. Best wishes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.